# SDR AALA202504210868

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 31,648 hours, 3,764 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7110121H01
- Condition: Making Metal
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DUE TO REPORTED STRONG BURNING ODOR IN COCKPIT & CABIN PASSING 10,000 FT. FOUND METAL CHIPS ON LEFT ACM DRAIN HOLD. MAINTENANCE REPLACED LEFT ACM PER AMM 21-56-02-01A-520/720
